# SDR SWAA2016070853622

- Difficulty date: June 29, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT STRUCTURE INTERCOSTAL CRACKED AT BS 663.75, LBL 28.  R & R INTERCOSTAL IAW SRM AND DWG.
